Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 6, Pages 919–935 (Mi zvmmf2706)  

This article is cited in 1 scientific paper (total in 1 paper)

A finite element method for calculating the unsteady aerodynamic characteristics of a subsonic oscillating airfoil cascade

A. A. Osipov


Full text: PDF file (2250 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:6, 815–827

Bibliographic databases:
UDC: 519.6:533.7
MSC: Primary 76M10; Secondary 76G25
Received: 20.05.1991
Revised: 26.08.1992

Citation: A. A. Osipov, “A finite element method for calculating the unsteady aerodynamic characteristics of a subsonic oscillating airfoil cascade”, Zh. Vychisl. Mat. Mat. Fiz., 33:6 (1993), 919–935; Comput. Math. Math. Phys., 33:6 (1993), 815–827

Citation in format AMSBIB
\Bibitem{Osi93}
\by A.~A.~Osipov
\paper A finite element method for calculating the unsteady aerodynamic
characteristics of a subsonic oscillating airfoil cascade
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 6
\pages 919--935
\mathnet{http://mi.mathnet.ru/zvmmf2706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1226656}
\zmath{https://zbmath.org/?q=an:0798.76039}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 6
\pages 815--827
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MG77900008}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2706
  • http://mi.mathnet.ru/eng/zvmmf/v33/i6/p919

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aleksandrov V.G., Osipov A.A., “Mathematical modeling of the sound induced in a subsonic flow around cascades in relative motion”, Fluid Dynamics, 43:1 (2008), 147–158  crossref  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:290
    Full text:150
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021